MathSciNet Relay Station
MathSciNet bibliographic data
MR2317934 46L35 (19K14 46L80)
Perera, Francesc; Toms, Andrew S. Recasting the Elliott conjecture. Math. Ann. 338 (2007), no. 3, 669–702.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement